# SDR FDEA201809102631

- Difficulty date: September 10, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 88,611 hours, 37,586 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB09342
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LWR WING ACCESS DOOR CUTOUT FASTENER ATTACH HOLE 1 EA HAS A CRACK INDICATION AT FWD EDGE HOLE. REPAIRED AREA PER EA. 8-5730-T0342637.
